Please use this identifier to cite or link to this item: https://ir.swu.ac.th/jspui/handle/123456789/13943
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHaarsa P.
dc.contributor.authorPothat S.
dc.date.accessioned2021-04-05T03:32:44Z-
dc.date.available2021-04-05T03:32:44Z-
dc.date.issued2013
dc.identifier.issn13118080
dc.identifier.other2-s2.0-84891761449
dc.identifier.urihttps://ir.swu.ac.th/jspui/handle/123456789/13943-
dc.identifier.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84891761449&doi=10.12732%2fijpam.v89i5.6&partnerID=40&md5=a09601c4b2900d5220cc1e919e2d30b0
dc.description.abstractWe investigate the structure of a two layered earth by presenting a mathematical model of electromagnetic response. The integral expressions provide the electric fields on the ground surface, and Taylor-series expansion are used to find the solution of the electric field. Numerical solutions are computed and plotted to show the behaviors of the electric field while some parameters are assigned approximately. The responses of electric field from the ground surface are influenced by the conductivity of overburden. © 2013 Academic Publications, Ltd.
dc.titleOn Taylor-series approximation of the response of electromagnetic field on a two layered earth model with a conductive overburden
dc.typeArticle
dc.rights.holderScopus
dc.identifier.bibliograpycitationInternational Journal of Pure and Applied Mathematics. Vol 89, No.5 (2013), p.699-709
dc.identifier.doi10.12732/ijpam.v89i5.6
Appears in Collections:Scopus 1983-2021

Files in This Item:
There are no files associated with this item.


Items in SWU repository are protected by copyright, with all rights reserved, unless otherwise indicated.